liver-icon
Liver function problem
Pain in upper abdomen, vomiting tendency, feeling sleepy always, bitter taste bud, hair loss, weight gain
125 Views v

Answers (6)

Like the answers? Chat privately with the doctor of your choice

These are so many cause for enlarged liver such as Hepatitis, enteric fever, intoxication, cirrhosis of liver, etc. Please consult your local homoeopathic physician to find out the actual cause. Homoeopathy has very good result in such cases. Homoeopaths treat such cases on the available signs and symptoms, miasms, modalities, family history, past history, etc.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Chat with a doctor
Online now
The Totality that you are trying to notify may have its routine stress and depression secondary to it or hypothyroidism as a first line you need to get your thyroid profile done so that we can approach properly . Upper abdominal pain may be due to hyperacidity secondary to stress
Next Steps
get your thyroid profiles done to reach at proper medicines
Health Tips
go for nutritious diet low in salt high in proteins and aggressive weight lose, and lead a stress free life with the help of yoga and pranayam
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, your symptoms are indicative but not conclusive, so you're requested to take proper treatment by providing homeopathic case recording. May contact through website askhomoeo.com or Practo or directly. Dr. Amal Krishna Mandal, Satellite Satyam, 77/1,Purba Singhee Road, Boul Bekary More, Dumdum Jn. Kolkata-700030. Route : Rickshaw from below the 5th platform of Dumdum Jn to Boul Bekary More.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Madam..... after going through your brief case history it comes out to me that you are starting to have the side effects of Oral Contraceptive Pills. You are also overweight for your age and height. You may be having fatty liver too.
Next Steps
Please have your Lipid profile and USG abdomen done if not already undergone. Must restrict oily and fried food in diet. Go for brisk walking in the evening.
Health Tips
You can consult me on Practo direct for further medical advice and treatment or any other homeo practitioner. Dont lose hope. Get well soon.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
These are vague symptoms and I want to understand how u concluded this is a liver problem. We need to first diagnose and then treat. These kind of symptoms can be in hyperacidity also. Kindly tell in detail all that u experience so we can help you. For further help www.paediatreat.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Liver function Test. *Plasma protein level and albumin globulin ratio is altered. *Flocculation test are mostly positive. *Prolong prothrombin time. *Blood TLC,HB altered values. *Platelets decreased.ESR raised.
Next Steps
Esophageal and gastric varices. Liver scan Ultrasonography.
Health Tips
Rest. Nutritious low salt diet containing more carbohydrate & moderate protenin and fat may be given. I adv the homoeo doctor consult. Thanks,10/01/2017.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.